Locally homogeneous complex manifolds

Phillip Griffiths Princeton University, Princeton, N.J. Wilfried Schmid Princeton University, Princeton, N.J.

TBD mathscidoc:1701.331375

Acta Mathematica, 123, (1), 253-302, 1969.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:18 uploaded by actaadmin ] [ 211 downloads ] [ 0 comments ] [ Cited by 110 ]
@inproceedings{phillip1969locally,
  title={Locally homogeneous complex manifolds},
  author={Phillip Griffiths, and Wilfried Schmid},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203218845625084},
  booktitle={Acta Mathematica},
  volume={123},
  number={1},
  pages={253-302},
  year={1969},
}
Phillip Griffiths, and Wilfried Schmid. Locally homogeneous complex manifolds. 1969. Vol. 123. In Acta Mathematica. pp.253-302. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203218845625084.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved